Works matching DE "NUMERICAL solutions to wave equations"
Results: 345
A multigrid method for anisotropic PDEs in elastic image registration.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 2/3, p. 215, doi. 10.1002/nla.477
- By:
- Publication type:
- Article
Numerical solution of convected wave equation in free field using artificial boundary method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23131
- By:
- Publication type:
- Article
A computational method based on Hermite wavelets for two‐dimensional Sobolev and regularized long wave equations in fluids.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1693, doi. 10.1002/num.22232
- By:
- Publication type:
- Article
Numerical methods for weak solution of wave equation with van der Pol type nonlinear boundary conditions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 2, p. 373, doi. 10.1002/num.21997
- By:
- Publication type:
- Article
The Probabilistic Approach to Solution of the String Wave Equation.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 228, doi. 10.1007/s10958-014-1850-y
- By:
- Publication type:
- Article
Standing wave solutions for discrete nonlinear Schrödinger equations with unbounded potentials and saturable nonlinearity.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 71, doi. 10.1007/s10958-011-0448-x
- By:
- Publication type:
- Article
A Priori Error Estimates for Mixed Finite Element θ-Schemes for the Wave Equation.
- Published in:
- Sultan Qaboos University Journal for Science, 2015, v. 20, n. 2, p. 31, doi. 10.24200/squjs.vol20iss2pp31-41
- By:
- Publication type:
- Article
Explicit Richardson extrapolation methods and their analyses for solving two-dimensional nonlinear wave equation with delays.
- Published in:
- Networks & Heterogeneous Media, 2023, v. 18, n. 1, p. 1, doi. 10.3934/nhm.2023017
- By:
- Publication type:
- Article
FINITE MECHANICAL PROXIES FOR A CLASS OF REDUCIBLE CONTINUUM SYSTEMS.
- Published in:
- Networks & Heterogeneous Media, 2014, v. 9, n. 3, p. 417, doi. 10.3934/nhm.2014.9.417
- By:
- Publication type:
- Article
Output-based stabilization of Euler–Bernoulli beam with time-delay in boundary input.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 4, p. 533, doi. 10.1093/imamci/dnt030
- By:
- Publication type:
- Article
Scintillation advantages of lowest order Bessel–Gaussian beams.
- Published in:
- Applied Physics B: Lasers & Optics, 2008, v. 92, n. 2, p. 229, doi. 10.1007/s00340-008-3096-1
- By:
- Publication type:
- Article
Nonclassical Symmetries of a Nonlinear Diffusion--Convection/Wave Equation and Equivalents Systems.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 12, p. 140, doi. 10.3390/sym8120140
- By:
- Publication type:
- Article
Preconditioned Conjugate-Residual Solvers for Helmholtz Equations in Nonhydrostatic Models.
- Published in:
- Monthly Weather Review, 1997, v. 125, n. 4, p. 587, doi. 10.1175/1520-0493(1997)125<0587:PCRSFH>2.0.CO;2
- By:
- Publication type:
- Article
POLYNOMIALS EXPANSIONS FOR SOLUTION OF WAVE BESSEL EQUATION IN QUANTUM CALCULUS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2011, v. 14, n. 2, p. 345, doi. 10.1142/S0219025711004377
- By:
- Publication type:
- Article
Quasi-Analytical Solutions of DKP Equation under the Deng-Fan Interaction.
- Published in:
- Advances in High Energy Physics, 2012, p. 1, doi. 10.1155/2012/804652
- By:
- Publication type:
- Article
The Wave Equation with Computable Initial Data Whose Unique Solution Is Nowhere Computable.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 4, p. 499, doi. 10.1002/malq.19970430406
- By:
- Publication type:
- Article
Kinetic treatment for the exact solution of the unsteady Rayleigh flow problem of a rarefied homogeneous charged gas bounded by an oscillating plate.
- Published in:
- Canadian Journal of Physics, 2012, v. 90, n. 10, p. 987, doi. 10.1139/p2012-095
- Publication type:
- Article
Estimation of interface damage of fiber-reinforced composites.
- Published in:
- Mechanics of Composite Materials, 2008, v. 44, n. 1, p. 37, doi. 10.1007/s11029-008-0005-y
- By:
- Publication type:
- Article
A cylindrical model for rotational MHD instabilities in aluminum reduction cells.
- Published in:
- Theoretical & Computational Fluid Dynamics, 2008, v. 22, n. 5, p. 363, doi. 10.1007/s00162-008-0082-5
- By:
- Publication type:
- Article
The Compressible Viscous Surface-Internal Wave Problem: Stability and Vanishing Surface Tension Limit.
- Published in:
- Communications in Mathematical Physics, 2016, v. 343, n. 3, p. 1039, doi. 10.1007/s00220-016-2603-1
- By:
- Publication type:
- Article
Wave Relations.
- Published in:
- Communications in Mathematical Physics, 2014, v. 332, n. 3, p. 1083, doi. 10.1007/s00220-014-2130-x
- By:
- Publication type:
- Article
Exponentially Growing Finite Energy Solutions for the Klein-Gordon Equation on Sub-Extremal Kerr Spacetimes.
- Published in:
- Communications in Mathematical Physics, 2014, v. 329, n. 3, p. 859, doi. 10.1007/s00220-014-2033-x
- By:
- Publication type:
- Article
Limiting Accuracy of Solving the Two-Dimensional Parabolic Equation by the Split-Step Fourier Transform Method.
- Published in:
- Russian Physics Journal, 2021, v. 64, n. 1, p. 50, doi. 10.1007/s11182-021-02299-1
- By:
- Publication type:
- Article
The Cauchy problem for the wave equation on homogeneous trees.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 862, doi. 10.1134/S0001434616110262
- By:
- Publication type:
- Article
On the discretization of solutions of the wave equation with initial conditions from generalized Sobolev classes.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 3/4, p. 430, doi. 10.1134/S0001434612030121
- By:
- Publication type:
- Article
The Cauchy problem for the wave equation with Lévy Laplacian.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 5/6, p. 787, doi. 10.1134/S0001434610050172
- By:
- Publication type:
- Article
Analytical solutions to runoff on hillslopes with curvature: numerical and laboratory verification.
- Published in:
- Hydrological Processes, 2020, v. 34, n. 24, p. 4640, doi. 10.1002/hyp.13879
- By:
- Publication type:
- Article
Nonexistence of global solutions of abstract wave equations with high energies.
- Published in:
- Journal of Inequalities & Applications, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13660-017-1546-1
- By:
- Publication type:
- Article
L<sup>p</sup>-L<sup>q</sup> estimates for the damped wave equation and the critical exponent for the nonlinear problem with slowly decaying data.
- Published in:
- Communications on Pure & Applied Analysis, 2019, v. 18, n. 4, p. 1967, doi. 10.3934/cpaa.2019090
- By:
- Publication type:
- Article
TRAVELING WAVE SOLUTIONS OF A DIFFUSIVE RATIO-DEPENDENT HOLLING-TANNER SYSTEM WITH DISTRIBUTED DELAY.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 3, p. 1179, doi. 10.3934/cpaa.2018057
- By:
- Publication type:
- Article
THE POINT-WISE ESTIMATES OF SOLUTIONS FOR SEMI-LINEAR DISSIPATIVE WAVE EQUATION.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 1, p. 237, doi. 10.3934/cpaa.2013.12.237
- By:
- Publication type:
- Article
Effect of ordering ambiguity in constructing the Schrödinger equation on perturbation theory.
- Published in:
- European Physical Journal A -- Hadrons & Nuclei, 2006, v. 28, n. 2, p. 253, doi. 10.1140/epja/i2006-10047-3
- By:
- Publication type:
- Article
VARIATIONS ON CONSERVATION LAWS FOR THE WAVE EQUATION.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2000, v. 37, n. 2, p. 141, doi. 10.1090/S0273-0979-00-00857-0
- By:
- Publication type:
- Article
Feynman propagators on static spacetimes.
- Published in:
- Reviews in Mathematical Physics, 2018, v. 30, n. 3, p. 1, doi. 10.1142/S0129055X1850006X
- By:
- Publication type:
- Article
Global existence and explosive solution for stochastic viscoelastic wave equation with nonlinear damping.
- Published in:
- Reviews in Mathematical Physics, 2014, v. 26, n. 7, p. -1, doi. 10.1142/S0129055X14500135
- By:
- Publication type:
- Article
Homogenization of hyperbolic damped stochastic wave equations.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 2, p. 233, doi. 10.1007/s10114-017-6436-4
- By:
- Publication type:
- Article
TODA--HEISENBERG CHAIN: INTERACTING σ-FIELDS IN TWO DIMENSIONS.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2011, v. 18, n. 3, p. 443, doi. 10.1142/S1402925111001702
- By:
- Publication type:
- Article
BINARY DARBOUX TRANSFORMATION AND QUASIDETERMINANT SOLUTIONS OF THE CHIRAL FIELD.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2011, v. 18, n. 2, p. 299, doi. 10.1142/S1402925111001465
- By:
- Publication type:
- Article
NONISENTROPIC SOLUTIONS OF SIMPLE WAVE TYPE OF THE GAS DYNAMICS EQUATIONS.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2011, v. 18, p. 195, doi. 10.1142/S1402925111001374
- By:
- Publication type:
- Article
CLASSICAL LIE SYMMETRIES AND REDUCTIONS OF A NONISOSPECTRAL LAX PAIR.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2011, v. 18, p. 51, doi. 10.1142/S1402925111001271
- By:
- Publication type:
- Article
EXACT TRAVELLING WAVE SOLUTIONS OF A BEAM EQUATION.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2011, v. 18, p. 33, doi. 10.1142/S140292511100126X
- By:
- Publication type:
- Article
VADERMONDE-TYPE ODD-SOLITON SOLUTIONS FOR THE WHITHAM-BROER-KAUP MODEL IN THE SHALLOW WATER SMALL-AMPLITUDE REGIME.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2010, v. 17, n. 2, p. 197, doi. 10.1142/S1402925110000714
- Publication type:
- Article
Global regularity for the minimal surface equation in Minkowskian geometry.
- Published in:
- Forum Mathematicum, 2011, v. 23, n. 4, p. 757, doi. 10.1515/FORM.2011.027
- By:
- Publication type:
- Article
An unconditionally stable FDTD method based on wave equation.
- Published in:
- Microwave & Optical Technology Letters, 2009, v. 51, n. 2, p. 529, doi. 10.1002/mop.24101
- By:
- Publication type:
- Article
Propagation of a femtosecond laser pulse of a few optical oscillations in a uniaxial crystal.
- Published in:
- Microwave & Optical Technology Letters, 2003, v. 36, n. 4, p. 280, doi. 10.1002/mop.10742
- By:
- Publication type:
- Article
The N-wave equations with PT symmetry.
- Published in:
- Theoretical & Mathematical Physics, 2016, v. 188, n. 3, p. 1305, doi. 10.1134/S0040577916090038
- By:
- Publication type:
- Article
Blowup of a positive-energy solution of model wave equations in nonlinear dynamics.
- Published in:
- Theoretical & Mathematical Physics, 2012, v. 171, n. 1, p. 421, doi. 10.1007/s11232-012-0041-6
- By:
- Publication type:
- Article
Erratum to: An integrable equation with nonsmooth solitons.
- Published in:
- 2011
- By:
- Publication type:
- Correction Notice
Exact S-wave solution of the Schrödinger equation for three new potentials using the transformation method.
- Published in:
- Theoretical & Mathematical Physics, 2011, v. 168, n. 2, p. 1105, doi. 10.1007/s11232-011-0091-1
- By:
- Publication type:
- Article
Solutions of the Klein-Gordon equation on manifolds with variable geometry including dimensional reduction.
- Published in:
- Theoretical & Mathematical Physics, 2011, v. 167, n. 2, p. 680, doi. 10.1007/s11232-011-0052-8
- By:
- Publication type:
- Article